# SDR UALA2012081304393

- Difficulty date: August 6, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FLOORBEAM HAS CORROSION OUT OF SRM LIMITSACCOMPLISH RII INSPECTION OF AMIS ITEM 2342115.  ACCOMPLISHED FLOORBEAM UPPER TEE REPLACEMENT IN REF TO ECRA 5310-05557.
